# SDR SWAA2012101808611

- Difficulty date: October 15, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 52,484 hours, 42,364 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 11042
- Condition: Leaking
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING KRUEGER FLAPS 4 ACTUATOR LEAKED.  REMOVED AND REPLACED NR 4 FLAP ACTUATOR PER AMM.
